MAUDE Adverse Event Report: BECTON DICKINSON CARIBE LTD. BD BBL SENSI-DISC OXACILLIN - 1 G; SUSCEPTIBILITY TEST DISCS, ANTIMICROBIAL

BECTON DICKINSON CARIBE LTD. BD BBL SENSI-DISC OXACILLIN - 1 G; SUSCEPTIBILITY TEST DISCS, ANTIMICROBIAL
Model Number 231319
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using bd bbl¿ sensi-disc¿ oxacillin - 1 g atypical growth was observed by the laboratory personnel.There was no indication that results were reported out and there was no report of patient impact.The following information was provided by the initial reporter: "the customer would like to complain about batch: 0121991 of oxacillin 1 g cartridges.The oxacillin is resistant to streptococcus pneumoniae atcc 49619.Customer had another batch (0092546) there and this is sensitive.".
 
Additional Manufacturer Narrative
H6: investigation summary: a complaint investigation for oxacillin batch no.: 0121991 was performed on retention samples.Returned goods were not received from customer.The investigation required to perform bauer kirby test, visual inspection, and batch record review.Retention samples performed as expected.Refer to results below.No discrepancies observed during the visual inspection.Batch record review did not show any evidence of customer claim.Photo received was evaluated.Customer claim could not be confirmed through photo evaluation.No corrective action is required based on information evaluated and satisfactory results obtained during the qc test.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.H3 other text : see h10.
 
Event or Problem Description
It was reported that while using bd bbl¿ sensi-disc¿ oxacillin - 1 g atypical growth was observed by the laboratory personnel.There was no indication that results were reported out and there was no report of patient impact.The following information was provided by the initial reporter: "the customer would like to complain about batch: 0121991 of oxacillin 1g cartridges.The oxacillin is resistant to streptococcus pneumoniae atcc 49619.[customer] had another batch (0092546) there and this is sensitive.".

Brand Name
BD BBL SENSI-DISC OXACILLIN - 1 G
Common Device Name
SUSCEPTIBILITY TEST DISCS, ANTIMICROBIAL
Manufacturer (Section D)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
MDR Report Key12110530
Report Number3008352382-2021-00173
Device Sequence Number11705994
Product Code JTN
UDI-Device Identifier30382902313190
UDI-Public30382902313190
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2022
Device Model Number231319
Device Catalogue Number231319
Device Lot Number0121991
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/07/2021
Supplement Date Received by Manufacturer09/02/2021
Initial Report FDA Received Date07/02/2021
Supplement Report FDA Received Date09/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1